# SDR ASOA04816A

- Difficulty date: October 2, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S5397081624901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FRAME AND ANGLE AT FR28A ON THE RT SIDE WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FRAME AND ANGLE AT FR 28A ON THE RT SIDE IAW WITH SRM 51-25-01.
